# SDR GTIA2023013036921

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 19,962 hours, 8,599 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED SMELL OF DIRTY SOCK JUST PROIR TO LANDING.  NO SMELL IN FLIGHT DECK.-FERFORMED TSM 05-50-810-831. ADJUSTED # 1 ENG OIL SERVICE IAW AMM 12-13-79 AND PERFORMED ENGINE RUNS IAW AMM 71-00-00 NO ODOR NOTED AT THIS TIME.
